# SDR AALA20001671

- Difficulty date: September 27, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bearing
- Condition: Scored
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT BEARING BORE SCORED, STATION XH 6.625, YH 70.95, ZH 7.25.  HONED BORE TO 3.008 INCH AND INSTALLED NEW BUSHING PER CARD 3702 SRM 5502 FIG 12A.  (M)
